# SDR CA090716008

- Difficulty date: July 10, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 26 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001137
- Condition: Delaminated
- Location: Main Rotor
- Part time: 295 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) HELICOPTER M/R VIBRATIONS INCREASED RAPIDLY OVER A FEW DAYS.  M/R WAS TRACKED AND BALANCED TO WITHIN LIMITS. WITHIN 2 DAYS, VIBRATIONS LEVELS HAD INCREASED BEYOND LIMITS AGAIN.  FURTHER INSP REVEALED BLADE DELAMINATION SUSPECTED TO BE ABOVE LIMITS ON THE RED BLADE, AND DELIMINATION WITHIN LIMITS ON FOLLOWING GREEN BLADE.  THE M/R BLADE WAS TAP TESTED TO FIND THE DELAMINATION.
